# SDR FDEA202410031417

- Difficulty date: October 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 76,446 hours, 28,754 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floorboard
- Part number: 571186418249
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT FLOORBOARD 252MWF DAMAGED. FABRICATED MAIN DECK FLOORPANEL 252MWF ON VTMAE TRAVELER T24/1777164 IAW DWG SRZ-  25-005R LOCATED AT STA 1681-1701, RBL 52-58, MAJOR REPAIR.
